# SDR MWEA010683

- Difficulty date: May 7, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-83
- Aircraft serial: 48006
- Aircraft time: 40,474 hours, 42,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99236663
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE CUSP TEE AND CUSP WEB HAVE MODERATE CORROSION, FROM STATION 220 TO 240.  BLENDED CORROSION AND CUSP ANGLE, FABRICATED AND INSTALLED REPAIR CUSP WEB MEMBRANE, LOCATED, DRILLED AND INSTALLED NEW CUSP ANGLE SPLICE, INSTALLED NEW WEB MEMBRANE.
